We started my son (7 yo in September) on Tenex 1 mg about 5 weeks ago to help with his impulsivity and body control. Although he was doing well the first 3-4 weeks based on what we saw at home as well as positive reports for his Speech, OT and Social Therapists, we have seen a noticible regression back to his pre-medicine charachterisitcs over the last 2 weeks. The school has confirmed this and last week his theraprists noticed it also.
Has anyone else experienced this? Along with his lack of ability to control his impulsivity, he has become more verbally tempermental.
It took us almost 18 months to decide to give the meds a try after trying to utilize therapy alone.
It makes me so sad and worried about what is happening at school with him socially and what impact it will have on his ability to retain what they are teaching in school.
Any recommendations or expereince with this? Thank you!!
I have already contacted our Pediatrician and the Dr. who started him on the medicine but am waiting to hear back.